Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Started birth control along with periods. Had unprotected sex. Light bleeding now. Implantation bleeding?

Hi I started my period on the 15 of this month and I also started birth control the same day and my period last five days, bt I stop taking my birth control on thursday I bled until the 23 of this month, I been having unprptected sex all last week and yesterday I started bleeding bt its not heavy at all it doesnt even soak my pad can this be impatation bleeding or something else? Im suppose yo get my period on the 7th of august
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Your period is from 15 th july .You have taken birth control pills up to 19 th of july & you bleed up to 23 of july as you have normal bleed associated with withdrawal bleed.
The bleeding occurs right now is not an implantation bleed.It is just an extension of withdrawal bleed or mid cycle spotting.
The period scheduled on 7 th august has changes due to your hormonal imbalance.

Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor